MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207080870
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported the catheter was difficult to remove.The target lesion was located in the peripheral artery.An 8.0 x80, 75cm gladiator elite balloon was selected for use.During the procedure, upon removal the catheter was difficult to remove and was stretching.The balloon was deflated and was able to be removed in one piece.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr: the gladiator was returned for analysis.A visual and tactile examination identified that the balloon was not tightly folded and had been subject to positive pressure.A visual examination of the markerbands identified no issues.A visual and tactile examination identified a shaft kink 470mm distal from distal end of strain relief.The shaft was also noted to be stretched on several locations along the length of the device.A visual and tactile examination identified no damage to the tip.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23210344
Report Number2124215-2025-68879
Device Sequence Number18639226
Product Code LIT
UDI-Device Identifier08714729809913
UDI-Public(01)08714729809913(17)260823(10)32285119
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model NumberH74939207080870
Device Catalogue NumberH74939207080870
Device Lot Number0032285119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown